Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 47, Number 2
HTML articles powered by AMS MathViewer

Harmonic minimal surfaces
W. C. Graustein PDF
Trans. Amer. Math. Soc. 47 (1940), 173-206
The geometry of fields of lineal elements
John De Cicco PDF
Trans. Amer. Math. Soc. 47 (1940), 207-229
The role of the mean curvature in the immersion theory of surfaces
H. W. Alexander PDF
Trans. Amer. Math. Soc. 47 (1940), 230-253
On the degree of convergence of sequences of rational functions
J. L. Walsh PDF
Trans. Amer. Math. Soc. 47 (1940), 254-292
Note on the degree of convergence of sequences of analytic functions
J. L. Walsh PDF
Trans. Amer. Math. Soc. 47 (1940), 293-304
On a decomposition of true cyclic elements
Dick Wick Hall PDF
Trans. Amer. Math. Soc. 47 (1940), 305-321
Correction to “The asymptotic forms of the Hermite and Weber functions”
Nathan Schwid PDF
Trans. Amer. Math. Soc. 47 (1940), 322